Translator Disclaimer
15 April 2002 Koszul duality for modules over Lie algebras
Tomasz Maszczyk, Andrzej Weber
Duke Math. J. 112(3): 511-520 (15 April 2002). DOI: 10.1215/S0012-9074-02-11234-4

Abstract

Let $\mathfrak {g}$ be a reductive Lie algebra over a field of characteristic zero. Suppose that $\mathfrak {g}$ acts on a complex of vector spaces $M\sp \bullet$ by $i\sb \lambda$ and $\mathscr {L}\sb \lambda$, which satisfy the same identities that contraction and Lie derivative do for differential forms. Out of this data one defines the cohomology of the invariants and the equivariant cohomology of $M\sp \bullet$. We establish Koszul duality between them.

Citation

Download Citation

Tomasz Maszczyk. Andrzej Weber. "Koszul duality for modules over Lie algebras." Duke Math. J. 112 (3) 511 - 520, 15 April 2002. https://doi.org/10.1215/S0012-9074-02-11234-4

Information

Published: 15 April 2002
First available in Project Euclid: 18 June 2004

zbMATH: 1014.17018
MathSciNet: MR1896472
Digital Object Identifier: 10.1215/S0012-9074-02-11234-4

Subjects:
Primary: 17B55

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
10 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.112 • No. 3 • 15 April 2002
Back to Top